# SDR CA970528007

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Part number: BACC10DP300A
- Condition: Loose
- Location: Bleed Valve
- Stage of operation: CR
- Nature of condition: J, M
- Precautionary procedure: A, F

## Discrepancy

(CAN) #2 ENGINE HAD OVERHEAT INDICATION FLICKERING AND THEN STEADY IN CRUISE. FIRE BOTTLES ACTIVATED. POST FLIGHT INSPECTION FOUND UPSTREAM CLAMP LEAKING AND FLEX LINE TO 13TH STAGE BLEED VALVE LOOSE. LINE TIGHTENED AND CLAMP REPLACED. ENGINE GROUND RUN NO LEAKS EVIDENT, ENGINE RUN WITH COWLS CLOSED WITH 1.65 EPR AND NO OVERHEAT INDICATION SHOWN. FIRE BOTTLES REPLACED AND AIRCRAFT RETURNED TO SERVICE.
